Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


severe Diarrhea
Feb 9, 2006

Hello there, about 2 months ago i switched meds from sustiva/comb. to sustiva/truvada.....i am also on wellbutrin 300mg, centrum and vitamin E 400mg.....all my numbers are excellent and they have been since i started meds in july of 2005 my vload was undetectable within a month and half and my tcells are 500 at 50%.....but i have been having severe diarrhea 5 times or more a day and seems to be getting worse over time.....i dont think my rectum can handle this anymore.....what should i do?? thanks in advance for your advise!

Response from Dr. Henry

The tenofovir component of Truvada can trigger diarrhea is some patients (Wellbutrin can also cause diarrhea in some patients). I would discuss with your HIV doc whether could be switched to Epzicom or back to Combivir if no other reason for the diarrhea is likely (such as an infection of some sort). KH



Previous
TMC-114
Next
I have been on sustiva and epzicom

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement